# SDR GR4D20160718001

- Difficulty date: June 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 12,961 hours, 6,423 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Part number: 1159CSM200009
- Condition: Corroded
- Location: Horiz Stab
- Part time: 12,961 hours, 6,423 cycles
- Component: Horizontal Stab, Gulstm
- Component part number: 1159CS200019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT FITTING CORRODED AND BLEEDING RUST FROM LT AND RT LUG ATTACH POINTS.  REQUIRES MAJOR REPAIR DOCUMENTED ON FAA FORM 8100-9.
